# SDR 2007UALA01966

- Difficulty date: June 11, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 34,683 hours, 4,187 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXTERIOR OVERWING LEFT FWD LIGHT BULB INOP.  [06-22-07]   RELAMPED AND NO HELP. REPLACED LIGHT ASSY. AND GRD CHECKED NORMAL.
